| Model Number |
TRUETRACK |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/12/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: mlc-20 user's test strip had poor storage (kitchen).Test strip udi# (b)(4).
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with all of the results obtained.The expected fasting blood glucose test result range is 80 to 110mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is not stored by customer according to specification in the kitchen.The test strip lot manufacturer's expiration date is 05/30/2019 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history (date / time not set): the 153mg/dl (b)(6) 2017 12:00 pm fasting: yes, the 331mg/dl (b)(6) 2017 12:46 pm fasting: yes, the 204mg/dl (b)(6) 2017 10:19 am fasting: yes, the 184mg/dl (b)(6) 2017 10:31 am fasting: yes, the 248mg/dl (b)(6) 2017 02:00 pm fasting: yes.The customer called with concerns regarding their meter reading high.The meter's time and date is not set up correctly.
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause of malfunction: mlc-20 user's test strip had poor storage (kitchen).Test strip udi# (b)(4).
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with all of the results obtained.The expected fasting blood glucose test result range is 80 to 110mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is not stored by customer according to specification in the kitchen.The test strip lot manufacturer's expiration date is 05/30/2019 and open vial date is 5/12/17.The meter memory was reviewed for previous test result history (date / time not set): 153mg/dl (b)(6) 2017 12:00 pm fasting: yes; 331mg/dl (b)(6) 2017 12:46 pm fasting: yes; 204mg/dl (b)(6) 2017 10:19 am fasting: yes; 184mg/dl (b)(6) 2017 10:31 am fasting: yes; 248mg/dl (b)(6) 2017 02:00 pm fasting: yes.The customer called with concerns regarding their meter reading high.The meter's time and date is not set up correctly.